# SDR QXEA200500114

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 3,043 hours, 2,204 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Cabin
- Part time: 3,043 hours, 2,204 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OKC -  FLIGHT 4188 - THE FLIGHT RETURNED TO GATE WHEN AN OVERHEAD PANEL IN THE CABIN FELL DOWN DURING THE TAXI OUT.  MAINTENANCE INSPECTED THE OVERHEAD AND THEN RESECURED THE PANEL.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
